# SDR 2011FA0000757

- Difficulty date: October 22, 2011
- Submitted: November 22, 2011
- Operation: General aviation
- Aircraft: N980GG
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9009
- Aircraft time: 3,852 hours, 1,487 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Sensor
- Part number: 2F7851
- Condition: Corroded
- Location: Zone 100
- Part time: 3,852 hours, 1,487 cycles
- Component: Water Tank, Bombdr
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL 430 4 HOURS INTO FLIGHT CREW DETECTED ELECTRICAL BURNING ODOR FROM CREW REST AREA. SMOKE EMERGENCY PROCEDURES WERE INIATED. AFTER PULLING GALLEY CB'S AND TURNING RECIRCULATION FANS OFF ODOR DISSIPATED AND THEN RETURNED.  EMERGENCY DECLARED AND DIVERTED WITHOUT FURTHER INCIDENT. MAINTENANCE DISCOVERED FAILED FORWARD WATER TANK LEVEL SENSORS WHICH WERE CHANGED AND THE AIRCRAFT RETURNED TO SERVICE. MANUFACTURER NOTIFIED OF OCCURRENCE FOR DISPOSITION.
